Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Pain while urinating, little clots of blood. Prescribed Amoxacillin. What to do ?

My live in your old son went to the doctor yesterday because he was having Pain urinating in a little bit of blood while he was urinating. They put him on Amoxacillin and sent him home, and see if he has any more pains to call them back. About 8 hours later he called me into the bathroom and show me little clots of blood that were coming out. He also says that he has to push on the base of his penis to be able to urinate. Should I take him back to the doctor or wait for the medicine to start working?
Asked On : Mon, 15 Oct 2012
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response

If urine culture sample has not been given, pls return to the doc or give a sample in the lab directly.
Otherwise, a day or two is worthwhile waiting for unless
1. there is fever.
2. nausea/vomiting.
3. severe frequency and urgency.
take care.
Answered: Tue, 16 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor